Weighted L∞ and L1 estimates for solutions to the classical wave equation in three space dimensions

Research output: Contribution to journalArticle

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)269-288
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume37
Issue number2
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Weighted L∞ and L<sup>1</sup> estimates for solutions to the classical wave equation in three space dimensions'. Together they form a unique fingerprint.

Cite this